# SDR USAA2015011200018

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 41,525 hours, 24,080 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5048
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RT ELEVATOR UPPER SKIN HAS SUSPECTED WATER INGRESS TO HONEYCOMB STRUCTURE AT APPROX 89 INCHES ALONG TE FROM INBD END & 20 INCHES FWD OF TE.  REPAIRED RT ELEVATOR UPPER SKIN IAW SRM 55-21-11.
